View : 37 Download: 0

CONTRACTIONS OF DEL PEZZO SURFACES TO P-2 OR P-1 x P-1

Title
CONTRACTIONS OF DEL PEZZO SURFACES TO P-2 OR P-1 x P-1
Authors
Lee, Jae-Hyouk
Ewha Authors
이재혁
SCOPUS Author ID
이재혁scopus
Issue Date
2016
Journal Title
ROCKY MOUNTAIN JOURNAL OF MATHEMATICS
ISSN
0035-7596JCR Link1945-3795JCR Link
Citation
vol. 46, no. 4, pp. 1263 - 1273
Keywords
del Pezzo surfaceCosset polytopesWeyl action
Publisher
ROCKY MT MATH CONSORTIUM
Indexed
SCIE; SCOPUS WOS scopus
Abstract
In this article, we consider r - 1 disjoint lines given in a del Pezzo surface S-r and study how to determine if a contraction given by the lines produces a map to Si (one point blow up of P-2) or P-1 x P-1 by checking only the configuration of lines. Here, we show that we can determine if the disjoint lines produce a contraction to P-1 x P-1 by combining a quartic rational divisor class to them. We also study the quartic rational divisor classes along the configuration of lines in del Pezzo surfaces.
DOI
10.1216/RMJ-2016-46-4-1263
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE